Volume 17, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Poincaré invariants are Seiberg–Witten invariants

Huai-liang Chang and Young-Hoon Kiem

Geometry & Topology 17 (2013) 1149–1163
Abstract

We prove a conjecture of Dürr, Kabanov and Okonek that provides an algebro-geometric theory of Seiberg–Witten invariants for all smooth projective surfaces. Our main technique is the cosection localization principle (Kiem and Li [arXiv:1007.3085]) of virtual cycles.

Keywords
Poincaré invariant, Seiberg–Witten invariants, virtual cycles
Mathematical Subject Classification 2010
Primary: 14J80
References
Publication
Received: 17 October 2012
Revised: 7 November 2012
Accepted: 8 December 2012
Published: 7 May 2013
Proposed: Richard Thomas
Seconded: Jim Bryan, Frances Kirwan
Authors
Huai-liang Chang
Department of Mathematics
Hong Kong University of Science and Technology
Clear Water Bay
Kowloon
Hong Kong
http://www.math.ust.hk/~mahlchang/
Young-Hoon Kiem
Department of Mathematics and Research Institute of Mathematics
Seoul National University
Seoul 151-747
South Korea
http://www.math.snu.ac.kr/~kiem/